Commentarii Mathematici Helvetici


Full-Text PDF (374 KB) | Metadata | Table of Contents | CMH summary
Volume 85, Issue 1, 2010, pp. 39–71
DOI: 10.4171/CMH/187

Published online: 2009-12-23

On minimal surfaces bounded by two convex curves in parallel planes

Martin Traizet[1]

(1) Université François Rabelais, Tours, France

We prove that a compact minimal surface bounded by two closed convex curves in parallel planes close enough to each other must be topologically an annulus.

Keywords: Minimal surface with boundary, Robin function, concentration of curvature

Traizet Martin: On minimal surfaces bounded by two convex curves in parallel planes. Comment. Math. Helv. 85 (2010), 39-71. doi: 10.4171/CMH/187